# SDR 96ZZZX1358

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16CG
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 418SA
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,944 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SURFACE OF HORIZONTAL STABILIZER CRACKED DURING DEICE BOOT CHANGE.  MITSUBISHI TECH SERVICE HAS BEEN NOTIFIED.  REPAIR WILL BE IAW SRM.
